MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX424T
Medical Device Problem Codes Obstruction of Flow (2423); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 (#fx424t) was implanted during a procedure performed on (b)(6) 2022.According to the complainant, the valve caused an underdrainage and had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2025.The complained product was sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.Same incident as medwatch#3004721439-2025-00228.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no significant deformation or damage of the valve was determined.Permeability test: a permeability test has shown that the valve is permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.The results show that the valve operates within the accepted tolerances in the horizontal position.Adjustment test: the progav 2.0 was tested and is not adjustable.Braking force and brake function test: the brake functionality test has shown that the brake function is operational.However, the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection : after dismantling of the valve, organic deposits were found in progav 2.0.Result : based on our investigation results, we can determine the valve is no longer adjustable.The determined organic deposits can be named as the cause for the adjustment difficulties.Organic matter in the cerebrospinal fluid can influence the function temporarily and are known inherent side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.

Brand Name
PROGAV 2.0 SYSTEM WITH SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22773359
Report Number3004721439-2025-00229
Device Sequence Number9289213
Product Code JXG
UDI-Device Identifier04041906136949
UDI-Public4041906136949
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX424T
Device Catalogue NumberFX424T
Device Lot Number20060436
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient SexFemale
Patient Weight14 KG